MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XT
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4.A mitraclip xtw was inserted and deployed on the mitral valve.A second clip, a mitraclip xt, was then prepared for use and inserted.However, during placement of the second clip, the clip dove slightly lateral.It was suggested to correct the clip by applying the m knob.However, the physician decided to open the clip first and then move the clip, which resulted in the clip becoming caught on anatomy.Troubleshooting was performed.It was noted that removing m knob did not result in the clip moving due to the chordal interaction.However, the clip was unable to be removed.Although the clip became caught in chordae, it was able to grasp both leaflets.The second clip was then repositioned closer to the first clip, the leaflets were able to be grasped, and the clip was deployed on the mitral valve.It was noted that both clips were attached to both leaflets, with chordae.The clip was stable on the leaflets.The procedure was completed, and the mr was reduced to a grade of 1.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50122628
Report Number2135147-2026-05291
Device Sequence Number21464642
Product Code NKM
UDI-Device Identifier05415067050762
UDI-Public(01)05415067050762(17)270615(10)51216R1100
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-XT
Device Catalogue NumberCDS0801-XT
Device Lot Number51216R1100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 Implanted MitraClip; Steerable guide cathete
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown